# SDR AALA201606209010

- Difficulty date: June 19, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 64,319 hours, 23,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3183
- Condition: Failed
- Location: Cabin
- Part time: 45,534 hours, 24,707 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, EMERGENCY POWER SUPPLY UNIT 10WL FAILED FUNCTIONAL TEST AND WAS REPLACED IAW AMM 53-51-38-400-001-A.  A SATISFACTORY OPS CHECK WAS ACCOMPLISHED.
